| Catalog Number |
34251240S |
| Medical Device Problem Codes |
Fracture (1260); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
It was reported that a gamma3 nail was implanted on (b)(6) 2026.Wound revision took place in (b)(6) 2026.On (b)(6) 2026, a fracture was detected without a fall.Revision took place on (b)(6) 2026, followed by a hip replacement.